# SDR DALA14006483148

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,397 hours, 16,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 18-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 18 AND 23 Y254.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53112816, D53110984 AND D55110920.
